MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CPS DIRECT PL; CATHETER

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CPS DIRECT PL; CATHETER
Model Number 410211
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 08/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis was normal.No anomalies were found.
 
Event or Problem Description
It was reported that the patient presented in the operation room for an initial implant.During the procedure a multi-functional catheter was used to find the coronary sinus vein.The vein was too small, the physician then used some force to insert the catheter and that caused cardiac perforation.The patient was unstable and the lead was not used.The patient was stable post procedure.

Brand Name
CPS DIRECT PL
Common Device Name
CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key7807380
Report Number2017865-2018-12404
Device Sequence Number16528012
Product Code DQY
UDI-Device Identifier05414734207065
UDI-Public05414734207065
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number410211
Device Lot Number6296929
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/03/2018
Supplement Date Received by Manufacturer09/17/2018
Initial Report FDA Received Date08/22/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight57